# SDR USAA920081407

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 62,126 hours, 38,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - CRACKED FUSELAGE SKIN AT BS 219.8 AT PILOTS WINDOW UPPER CORNER, REPAIRED FUSELAGE SKIN AT BS 219.8 AT PILOTS WINDOW UPPER CORNER IAW B737 SRM 53-10-01, REPAIR 10.  (A)
